# SDR QXEA2013032300662

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK NR 20 HAS AREAS OF CORROSION.  REMOVED CORROSION ON SEAT TRACK NR 20 RT IN SEVERAL AREAS; THE LARGEST BEING 2"W X 6"L X .403"D; MECHANICALLY MEASURED, FOUND TO BE OUT OF LIMITS IAW (R12) 53-20-49-02-02, FIG 201, SHEET 3.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1, REV 9.  APPLIED ALODINE TO BLENDED AREAS IAW SRM 51-21-10-02-01, REV 12.  PRIOR TO THE ABOVE, BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW R/D 8/4-53-5298 ISSUE 1 DATED 18MAR2013.  NOTE, NOMINAL THICKNESS .420" LOWEST MEASUREMENT NOTED WAS .403".  COMPLIED WITH TC RD 8/4-53-5298 WO143401.
